# SDR CA020215009

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Part number: MS90354465
- Condition: Jammed
- Location: Horizontal Stab
- Component: Horizontal Stab, 100551005100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING A/C 20002 FLT 26, AM ELEVATOR BINDING EXPERIENCED BY CREW DURING HANDLING TESTS.  AIRCREW TOOK NECESSARY PRECAUTIONS TO EVALUATE FLT CONTROL AVAILABILITY TO PERFORM SAFE LDG W/O HAVING TO DISCONNECT ELEVCCT. FOLLOWING AIR ASSESSMENT, CREW PROCEEDED TO BURN OFF FUEL TO GET WITHIN MLW & CAME IN FOR SAFE & UNEVENTFUL LDG. A/C QUARANTINED BY QA UPON ARRIVAL & THOROUGH INSP PERFORMED BY BFTC ENGINEERING AND QUALITY CNTL. INSP RESULTS REVEALED THAT PIECE OF BLIND RIVET JAMMED BETWEEN GAIN CHANGER OUTPUT CNTL ROD CLEVIS&GAIN CHANGER OUTPUT FORK LEVER.THE BLIND RIVET REMVD&GAIN CHANGER OUTPUT FORK LEVER FOUND TO BE GOUGED AS RESULT OF FOULING.
